# SDR FDEA202104301077

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 11,140 hours, 4,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S EVAS HAS AN UNSATISFACTORY OPS CKS PER WRI  25-60/5316 AND E.O.  H-2560-E0324416 REV NO. G POS.  P2.   REMOVED AND REPLACE CAPT'S EVAS
